# SDR DXTA200702627

- Difficulty date: November 22, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,331 hours, 5,079 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Condition: Vibration
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 18000 FT, HEARD 2 LOUD BANGS FOLLOWED BY VIBRATION FELT BY THE CREW.  THE VIBRATION WAS CENTER IN THE FLOOR AREA OF THE COCKPIT.  COMPLIED WITH 750 GEAR BUMP TROUBLESHOOTING INSTRUCTION IAW 750 MM 32-30-00. COMPLIED WITH SB750-32-47. REMOVED AND REPLACED MLG CONTROL MANIFOLD ASSY IAW SB750-32-47. LEAK AND OPS CHECK GOOD.
